# SDR UALA2012090505003

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,570 hours, 15,847 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP.  AFTER PRESSURE CYCLE, CAPTS WINDOW BINDS AND WILL NOT UNLOCK.  PRESSURIZED AC, VERIFIED WINDOW HARD TO UNLATCH.  LUBED LATCHES, REPRESSURIZED AC.  WINDOW UNLATCHES NORMALLY AFTER PRESSURIZED AND OPENS NORMALLY.
